# SDR 2002UALA01581

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UNDER DRAIN GUTTER AT STATION 1640 RBL 65 STRINGER 17R HAD EXCESSIVE MATERIAL REMOVED DURING CORROSION CLEANUP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND INSTALLED NEW BOEING FLOOR SUPPORT.
